This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.
C. Chevalley . Deux theoremes d'arithmetique. J. Math. Soc. Japan3 (1951), 36–44.
V. Guillemin and D. Kazhdan . On the cohomology of certain dynamical systems. Topology 19 (1980), 291–299.
V. Guillemin and D. Kazhdan . Some inverse spectral results for negatively curved n-manifolds. Proc. Symp. Pure Math. Amer. Math. Soc. 36 (1980), 153–180.
S. Hurder and A. Katok . Differentiability, rigidity and Godbillon—Vey classes for Anosov flows. Publ. Math. IHES 72 (1990), 5–61.
A. Katok and R. Spatzier . First cohomology of Anosov actions of higher rank abelian groups and applications to rigidity. Publ. Math. IHES 79 (1994), 131–156.
A. Katok and R. Spatzier . Subelliptic estimates of polynomial differential operators and applications to rigidity of abelian actions. Math. Res. Letters 1 (1994), 193–202.
S. Katok . Closed geodesies, periods and arithmetic of modular forms. Invent. Math. 80 (1985), 469–480.
A. Livshitz . Homology properties of Y-systems. Math. Notes USSR Acad. Sci. 10 (1971), 758–763.
R. de la Llave , J. Marko and R. Moriyon . Canonical perturbation theory of Anosov systems and regularity results for the Livsic cohomology equation. Ann. Math. 123 (1986), 537–611.